Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hii Dr. THIS IS AAYUSH I WAS USING PANDERM NM CREAM FOR ONE WEEK NOW WHEN I LEFT IT MY SKIN HAS BECOME WHITE AND everyday NEW DARK SPOTS OCCUR HOW TO GET BACK MY OLD COMPLEXION WHICH OINTMENT WOULD YOU SUGGEST.

1 Doctor Answered
Hii Dr. THIS IS AAYUSH
I WAS USING PANDERM NM CREAM FOR O...
Dear Sir! The white patch that you have developed on your skin is due to the steroid which is present in Panderm cream. It is a temporary discolouration. I would suggest you to please use a good moisturiser and sunscreen only. You will get back your original skin colour over a period of 4-6 weeks. Thank you!
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.